MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER
Catalog Number 165816
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone #: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the balloon leaked and the foley catheter came out.Which was very painful.Patient had alzheimer¿s and also had to use the catheter because they had a prostate problem.That was very challenging and complicated and their life depends on the catheter.That had occurred 6 times over a 2.5-week period.(b)(6) was changed after 12 weeks of use.The failure has been filed on the following dates: (b)(6) 2025 (lot # ngjt1652); (b)(6) 2025; (b)(6) 2025; (b)(6) 2025; (b)(6) 2026; (b)(6) 2026.

Brand Name
BARDEX® ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24125941
Report Number1018233-2026-00183
Device Sequence Number13094988
Product Code EZL
UDI-Device Identifier00801741029752
UDI-Public(01)00801741029752
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number165816
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown